Alert archive / Nebraska / Special Weather Statements in 2016
Special Weather Statement, NWS Goodland, KS
NWS Goodland, KS issued this special weather statement at Jul 28, 2016, 2:21 PM CDT for Rawlins County, Kansas; Hitchcock County, Red Willow County, Nebraska. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2016, 2:21 PM CDT (19:21 UTC)
- Expired
- Jul 28, 2016, 3:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Goodland, KS
Counties Rawlins County, KS, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 103 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 3:06 PM CDT | TSTM WND GST 59 | Mccook, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
263
WWUS83 KGLD 281921
SPSGLD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
121 PM MDT THU JUL 28 2016
KSZ001>003-NEZ079>081-282000-
DECATUR KS-CHEYENNE KS-RAWLINS KS-DUNDY NE-RED WILLOW NE-
HITCHCOCK NE-
121 PM MDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DECATUR...RAWLINS
AND NORTHEASTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...
SOUTHEASTERN DUNDY...HITCHCOCK AND WESTERN RED WILLOW COUNTIES IN
SOUTHWESTERN NEBRASKA UNTIL 200 PM MDT/300 PM CDT/...
AT 121 PM MDT/221 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
PALISADE TO 10 MILES SOUTHWEST OF STRATTON TO 5 MILES SOUTHWEST OF
BENKELMAN. MOVEMENT WAS EAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MCCOOK...ATWOOD...BENKELMAN...TRENTON...CULBERTSON...INDIANOLA AND
PALISADE.
LAT...LON 4020 10036 3986 10069 3966 10110 3999 10167
4010 10148 4035 10120 4035 10070
TIME...MOT...LOC 1921Z 290DEG 40KT 4028 10116 4007 10139 3999 10158
$$
LOCKHARTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this special weather statement went out at Jul 28, 2:21 PM CDT, 0 minutes earlier.
Area forecast discussion, Jul 28, 2:21 PM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Goodland KS 121 PM MDT THU JUL 28 2016 .SHORT TERM...(This evening through Friday) Issued at 120 PM MDT Thu Jul 28 2016 The primary short term concern is the possibility of thunderstorms and severe weather across the forecast area this afternoon and tonight. Early morning convection spread a large area of cooler air across the northern 2/3 of the forecast area. Have adjusted high temperatures downward as a result for today also since another round of cloud cover with convection is moving into the northern sections of the forecast area. The area of cooler air with temperatures in the 70s may put a temporary damper on additional convective initiation. However, south of the cool air, temperatures are continuing to rise into the 90s. So somewhere between the two, likely near the boundary stretching from northeastern Colorado to southwestern Kansas, expect additional convection to develop this afternoon as the ongoing convection moves into the northern sections of the forecast area. A check of guidance earlier this morning showed CAPE values between 3k-4k in the current vicinity of the boundary along with shear values that would support supercell thunderstorm development. Peak thunderstorm activity and severe weather is expected primarily between 21Z and 03Z with storms expected to taper off and move out of the area after 06Z. On Friday generally cooler temperatures are expected across the forecast area with isolated thunderstorms possible. No severe weather expected on Friday at this time. .LONG TERM...(Friday night through Thursday) Issued at 120 PM MDT Thu Jul 28 2016 The extended period has the potential to see precipitation each day across the region. The only day that will be different is Friday night, where upper level northwest flow will still be over the CWA. Precipitation chances are still possible through the overnight hours on Friday but the greatest potential for storms will be to the south and southeast of the region. This is because the shortwave that is moving through the high to central plains will be over those locations; so instabilty will be greater down there. For the majority of the period the CWA will be impacted by a ridge. The GFS and European agree for the most part but differ slightly starting Monday. The GFS has a more amplified ridge, whereas the European has a less amplified ridge (almost a zonal pattern). As of current model runs these difference don't show to be impacting the CWA differently but will keep an eye on the progression as next week approaches. As mentioned prior, precipitation chances are possible during the afternoon into the overnight hours each day. This is due to the inflow of moisture from the Gulf of California and Arizona into the region. That along with embedded weak mid-level shortwaves will help with developing some instabilty over the region. For the most part, at this time, severe storms are not expected but isolated strong storms are possible. Temperatures are expected to reach into the mid to upper 90s next week as the ridge impacts the region. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1204 PM MDT Thu Jul 28 2016 Between 18z-20z expect thunderstorms to move into the area around MCK and continue for several hours. Thunderstorms will move into the GLD around 21Z. As storms become more numerous and gain intensity this afternoon, large hail and damaging winds are anticipated mainly between 23-01z before the storms begin to move out of the area and dissipate after 06Z. VFR conditions are initially expected, but could degrade to IFR as individual storms move across the TAF sites. Conditions will vary between VFR and MVFR as low clouds and areas of fog may develop in the wake of the storms after 06Z. A transition to VFR will occur between 16Z-18Z. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...LOCKHART LONG TERM...CLT AVIATION...LOCKHART
Hazardous weather outlook, Jul 28, 11:51 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1051 AM MDT THU JUL 28 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-291645- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1051 AM MDT THU JUL 28 2016 /1151 AM CDT THU JUL 28 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW NON-SEVERE THUNDERSTORMS WILL CONTINUE FROM THE LATE MORNING THROUGH EARLY AFTERNOON. BY LATE AFTERNOON...ADDITIONAL STRONGER THUNDERSTORMS WILL DEVELOP AND MOVE INTO THE FORECAST AREA WITH SEVERE STORMS LIKELY. LARGE TO VERY LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINFALL...AND A FEW TORNADOES ARE ALL POSSIBLE. SEVERE STORMS WILL CONTINUE THROUGH THE EVENING HOURS BEFORE ENDING AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE WILL BE LOW CHANCES FOR THUNDERSTORMS EACH DAY. HOWEVER...AT THIS TIME...WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 28, 11:17 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1017 AM MDT THU JUL 28 2016
COZ091-092-KSZ013>015-027>029-041-042-281700-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-WALLACE KS-GREELEY KS-
WICHITA KS-LOGAN KS-GOVE KS-THOMAS KS-SHERMAN KS-SHERIDAN KS-
1017 AM MDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON AND
EASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO...WESTERN GOVE...
WALLACE AND NORTHERN GREELEY COUNTIES IN WEST CENTRAL KANSAS...
SOUTHERN THOMAS COUNTY IN NORTHWESTERN KANSAS...LOGAN COUNTY IN WEST
CENTRAL KANSAS...SOUTHERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...
NORTHERN WICHITA COUNTY IN WEST CENTRAL KANSAS AND SOUTHWESTERN
SHERIDAN COUNTIES IN NORTHWESTERN KANSAS UNTIL 1100 AM MDT/NOON
CDT/...
AT 1017 AM MDT/1117 AM CDT/...THUNDERSTORM OUTFLOW WAS LOCATED 7
MILES EAST OF WALLACE...OR 15 MILES EAST OF SHARON SPRINGS...MOVING
SOUTH AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
OAKLEY...CHEYENNE WELLS...SHARON SPRINGS...WESKAN...WINONA...
MONUMENT AND MENLO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 58 AND 81.
HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 182.
LAT...LON 3861 10233 3922 10239 3936 10071 3870 10070
3870 10113 3861 10113
TIME...MOT...LOC 1617Z 343DEG 30KT 3895 10146
LOCKHARTSpecial weather statement, Jul 28, 11:20 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1120 AM CDT THU JUL 28 2016
KSZ001-281700-
CHEYENNE KS-
1120 AM CDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEYENNE COUNTY IN
NORTHWESTERN KANSAS UNTIL NOON CDT...
AT 1119 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ST. FRANCIS...MOVING SOUTHEAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS...BIRD CITY AND WHEELER.
LAT...LON 3976 10141 3967 10141 3957 10151 3957 10159
3976 10195 3993 10174
TIME...MOT...LOC 1619Z 302DEG 28KT 3980 10180
LOCKHARTSpecial weather statement, Jul 28, 11:56 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1156 AM CDT THU JUL 28 2016
KSZ028-042-281730-
WICHITA KS-LOGAN KS-
1156 AM CDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN AND WICHITA
COUNTIES UNTIL 1230 PM CDT...
AT 1156 AM CDT...THUNDERSTORM OUTFLOW WAS LOCATED 12 MILES NORTHWEST
OF MODOC...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
LEOTI...SELKIRK AND MARIENTHAL.
LAT...LON 3841 10156 3869 10157 3870 10149 3871 10148
3877 10125 3908 10104 3908 10082 3870 10083
3870 10113 3837 10113
TIME...MOT...LOC 1656Z 329DEG 33KT 3865 10118
LOCKHARTSpecial weather statement, Jul 28, 12:00 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1200 PM CDT THU JUL 28 2016
KSZ001-002-014-281730-
CHEYENNE KS-THOMAS KS-RAWLINS KS-
1200 PM CDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAWLINS...
NORTHWESTERN THOMAS AND SOUTHEASTERN CHEYENNE COUNTIES IN
NORTHWESTERN KANSAS UNTIL 1230 PM CDT...
AT 1159 AM CDT...A STRONG THUNDERSTORM WAS REPORTED 7 MILES
SOUTHEAST OF BIRD CITY...OR 21 MILES EAST OF ST. FRANCIS...MOVING
SOUTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MCDONALD.
LAT...LON 3976 10098 3947 10118 3956 10139 3957 10139
3957 10140 3963 10154 3983 10141
TIME...MOT...LOC 1659Z 295DEG 27KT 3967 10142
LOCKHARTSpecial weather statement, Jul 28, 1:36 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1236 PM MDT THU JUL 28 2016 KSZ001-NEZ079-281930- CHEYENNE KS-DUNDY NE- 1236 PM MDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS AND DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA UNTIL 130 PM MDT/230 PM CDT/... AT 1236 PM MDT/136 PM CDT/...A STRONG THUNDERSTORM WAS REPORTED NEAR CRETE...OR 15 MILES WEST OF IMPERIAL...MOVING SOUTHEAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HAIGLER AND PARKS. LAT...LON 3999 10162 4000 10205 4035 10204 4035 10133 TIME...MOT...LOC 1836Z 293DEG 29KT 4045 10192 LOCKHART
Special weather statement, Jul 28, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
121 PM MDT THU JUL 28 2016
KSZ001>003-NEZ079>081-282000-
DECATUR KS-CHEYENNE KS-RAWLINS KS-DUNDY NE-RED WILLOW NE-
HITCHCOCK NE-
121 PM MDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DECATUR...RAWLINS
AND NORTHEASTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...
SOUTHEASTERN DUNDY...HITCHCOCK AND WESTERN RED WILLOW COUNTIES IN
SOUTHWESTERN NEBRASKA UNTIL 200 PM MDT/300 PM CDT/...
AT 121 PM MDT/221 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
PALISADE TO 10 MILES SOUTHWEST OF STRATTON TO 5 MILES SOUTHWEST OF
BENKELMAN. MOVEMENT WAS EAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MCCOOK...ATWOOD...BENKELMAN...TRENTON...CULBERTSON...INDIANOLA AND
PALISADE.
LAT...LON 4020 10036 3986 10069 3966 10110 3999 10167
4010 10148 4035 10120 4035 10070
TIME...MOT...LOC 1921Z 290DEG 40KT 4028 10116 4007 10139 3999 10158
LOCKHARTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 9:39 PM CDT | Special Weather Statement | GLD | Rawlins | 36 min |
| Jul 27, 10:08 PM CDT | Special Weather Statement | GLD | Cheyenne | 22 min |
| Jul 27, 10:20 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 40 min |
| Jul 27, 10:21 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 39 min |
| Jul 27, 10:27 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 22 min |
| Jul 27, 10:42 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 48 min |
| Jul 27, 10:58 PM CDT | Tornado Warning | GLD | Sherman | 17 min |
| Jul 27, 10:59 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 46 min |
| Jul 27, 11:06 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 24 min |
| Jul 27, 11:10 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 22 min |
| Jul 27, 11:21 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 39 min |
| Jul 27, 11:29 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 31 min |
| Jul 27, 11:36 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 39 min |
| Jul 27, 11:40 PM CDT | Special Weather Statement | GLD | Sheridan | 20 min |
| Jul 27, 11:41 PM CDT | Special Weather Statement | GLD | Rawlins | 19 min |
| Jul 27, 11:46 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 14 min |
| Jul 27, 11:48 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 27 min |
| Jul 27, 11:52 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 38 min |
| Jul 27, 11:56 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 49 min |
| Jul 27, 11:57 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan, Thomas | 33 min |
| Jul 28, 12:00 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 23 min |
| Jul 28, 12:01 AM CDT | Tornado Warning | GLD | Wallace | 29 min |
| Jul 28, 12:09 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Wallace | 20 min |
| Jul 28, 12:19 AM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 29 min |
| Jul 28, 12:22 AM CDT | Tornado Warning | GLD | Wallace | 10 min |
| Jul 28, 12:25 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 50 min |
| Jul 28, 12:28 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 23 min |
| Jul 28, 12:29 AM CDT | Severe Thunderstorm Warning | GLD | Sheridan | 31 min |
| Jul 28, 12:30 AM CDT | Special Weather Statement | GLD | Decatur | 15 min |
| Jul 28, 12:34 AM CDT | Flash Flood Warning | GLD | Wallace | 2 hr |
| Jul 28, 12:46 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace, Wichita | 25 min |
| Jul 28, 12:57 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 25 min |
| Jul 28, 12:59 AM CDT | Flash Flood Warning | GLD | Sheridan | 3 hr |
| Jul 28, 1:01 AM CDT | Special Weather Statement | GLD | Sheridan | 14 min |
| Jul 28, 1:10 AM CDT | Severe Thunderstorm Warning | GLD | Sheridan | 16 min |
| Jul 28, 1:10 AM CDT | Tornado Warning | GLD | Greeley, Wichita | 8 min |
| Jul 28, 1:12 AM CDT | Special Weather Statement | GLD | Rawlins | 18 min |
| Jul 28, 1:14 AM CDT | Special Weather Statement | GLD | Wichita | 46 min |
| Jul 28, 1:17 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 28 min |
| Jul 28, 1:20 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 25 min |
| Jul 28, 1:33 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 20 min |
| Jul 28, 1:39 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 22 min |
| Jul 28, 1:45 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 9 min |
| Jul 28, 2:02 AM CDT | Special Weather Statement | GLD | Graham | 13 min |
| Jul 28, 2:29 AM CDT | Special Weather Statement | GLD | Rawlins | 16 min |
| Jul 28, 2:53 AM CDT | Special Weather Statement | GLD | Rawlins | 22 min |
| Jul 28, 3:05 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 40 min |
| Jul 28, 3:43 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 47 min |
| Jul 28, 4:23 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 52 min |
| Jul 28, 5:35 AM CDT | Special Weather Statement | GLD | Sherman | 25 min |
| Jul 28, 10:33 AM CDT | Special Weather Statement | GLD | Sherman, Thomas | 42 min |
| Jul 28, 11:17 AM CDT | Special Weather Statement | GLD | Logan, Wallace | 43 min |
| Jul 28, 11:20 AM CDT | Special Weather Statement | GLD | Cheyenne | 40 min |
| Jul 28, 11:56 AM CDT | Special Weather Statement | GLD | Wichita | 34 min |
| Jul 28, 12:00 PM CDT | Special Weather Statement | GLD | Rawlins | 30 min |
| Jul 28, 3:01 PM CDT | Special Weather Statement | GLD | Decatur, Norton, Rawlins | 44 min |
| Jul 28, 3:09 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 51 min |
| Jul 28, 3:27 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 33 min |
| Jul 28, 3:51 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton | 39 min |
| Jul 27, 8:11 PM CDT | Special Weather Statement | GLD | Yuma | 49 min |
| Jul 27, 9:12 PM CDT | Special Weather Statement | GLD | Yuma | 48 min |
| Jul 27, 9:28 PM CDT | Special Weather Statement | GLD | Kit Carson | 47 min |
| Jul 27, 9:43 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 26 min |
| Jul 27, 9:58 PM CDT | Special Weather Statement | GLD | Kit Carson | 32 min |
| Jul 27, 10:17 PM CDT | Special Weather Statement | GLD | Kit Carson | 13 min |
| Jul 27, 10:19 PM CDT | Severe Thunderstorm Warning | GLD | Kit Carson | 28 min |
| Jul 28, 1:58 AM CDT | Special Weather Statement | GLD | Phillips | 62 min |
| Jul 28, 2:44 AM CDT | Special Weather Statement | GLD | Yuma | 16 min |
| Jul 28, 2:48 AM CDT | Severe Thunderstorm Warning | GLD | Yuma | 42 min |
| Jul 28, 10:18 AM CDT | Special Weather Statement | GLD | Yuma | 42 min |
| Jul 27, 11:28 PM CDT | Special Weather Statement | GLD | Red Willow | 17 min |
| Jul 28, 2:40 AM CDT | Special Weather Statement | GLD | Dundy | 20 min |
| Jul 28, 1:36 PM CDT | Special Weather Statement | GLD | Dundy | 54 min |
| Jul 28, 3:26 PM CDT | Flash Flood Warning | GLD | Red Willow | 34 min |
Nearby
Special Weather Statements in Nebraska, 2016Special Weather Statements in Kansas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.